Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS Lincoln, IL

December 23, 2015Fulton County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Dec 23, 2015, 4:28 PM CST for Fulton County, Schuyler County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 4:28 PM CST (22:28 UTC)
Expired
Dec 23, 2015, 4:59 PM CST
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Fulton County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:55 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WUUS53 KILX 232228
SVRILX
ILC057-169-232315-
/O.NEW.KILX.SV.W.0150.151223T2228Z-151223T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 515 PM CST

* AT 428 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...ASTORIA...VERMONT...IPAVA...LITTLETON...TABLE GROVE...
  MARBLETOWN...BLUFF CITY AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4028 9059 4028 9045 4047 9044 4024 9012
      4019 9020 4015 9021 4016 9028 4005 9068
      4008 9067 4008 9069 4015 9070
TIME...MOT...LOC 2228Z 237DEG 35KT 4012 9062 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

BARKER
2 follow-up statements
943 
WWUS53 KILX 232249
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CST WED DEC 23 2015

ILC169-232259-
/O.CAN.KILX.SV.W.0150.000000T0000Z-151223T2315Z/
SCHUYLER-
449 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCHUYLER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4047 9044 4028 9018 4019 9040 4019 9045
      4028 9045
TIME...MOT...LOC 2249Z 237DEG 35KT 4023 9039 

$$

ILC057-232315-
/O.CON.KILX.SV.W.0150.000000T0000Z-151223T2315Z/
FULTON-
449 PM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHWESTERN FULTON COUNTY...

AT 449 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER ASTORIA...OR
12 MILES NORTHEAST OF RUSHVILLE...MOVING NORTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ASTORIA...VERMONT...IPAVA AND TABLE GROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4047 9044 4028 9018 4019 9040 4019 9045
      4028 9045
TIME...MOT...LOC 2249Z 237DEG 35KT 4023 9039 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

BARKER
799 
WWUS53 KILX 232259
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CST WED DEC 23 2015

ILC057-232309-
/O.CAN.KILX.SV.W.0150.000000T0000Z-151223T2315Z/
FULTON-
459 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4047 9044 4028 9018 4019 9040 4019 9045
      4028 9045
TIME...MOT...LOC 2257Z 237DEG 35KT 4029 9028 

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 3:12 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Dec 23, 3:12 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
312 PM CST WED DEC 23 2015

.SHORT TERM...(Tonight)
ISSUED AT 312 PM CST WED DEC 23 2015

First round of severe weather has exited the eastern forecast area
early this afternoon, but storms have quickly started to fire in
northeast Missouri. This particular area has seen some sunshine
during the afternoon, helping to destabilize the atmosphere, where
CAPE's are above 500 J/kg and 0-6km bulk shear is an impressive 60-
70 knots. HRRR latched onto this area of development earlier, and
races it across the northern part of the forecast area between 4 pm
and 8 pm. Have concentrated the highest PoP's for the rest of the
afternoon in this area. The storms should be weakening after sunset
as the surface low pulls northeast, and there is some question about
how much the atmosphere across the eastern CWA can recover after
being thoroughly worked over the last several hours.

Secondary concern is with the winds this evening. Have issued a Wind
Advisory for the period from 6 pm to 2 am across about the northwest
half of the forecast area. Main surface low is currently located
across northeast Iowa, and will be zipping northeast. Impressive 3-
hour pressure rises of 10-11 mb are progged to track northeastward
to around Rockford by midnight. Wind gusts of 45 mph or so are
likely across the northwest half of the forecast area as this
bullseye passes. Have gone as far south as Jacksonville with the
advisory, but this area may be of a shorter duration. Most of the
winds should be diminishing around midnight, but will linger a bit
longer north of I-74.

&&

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 312 PM CST WED DEC 23 2015

Short and medium range models are in fairly good agreement with the
overall active weather pattern through the weekend and into early
next week. Unseasonably warm temperatures and very wet weather will
be the main factors for the weekend through late Monday.

In the shorter term, mild temperatures and periods of cloudiness can
be expected for Christmas Eve into much of Christmas Day. The return
of a surface boundary north of the Ohio Valley and associated weak
isentropic lift initially will result in a chance for light rain in
southeast IL late on Christmas Day. The GFS is the odd model out on
this one by keeping the boundary much farther south.

Backing upper level flow in response to a digging trough in the
western U.S. will allow very warm and moist air to return into much
of central and SE IL during the day Saturday. This feed of moisture
and the associated rainfall will linger in the forecast area through
most of Sunday, resulting in 2.50 to 3.50 inches of rain. The
precipitation area will gradually sag south as the upper low in the
west closes off in SW Texas and an upper level confluent area sets
up across central IL by later in the day Sunday.

The upper low in the southwestern U.S. is expected to kick out
toward the Midwest Monday as another strong upper level trough digs
from the Pacific NW to the southern Plains. This will bring the
likelihood of precipitation back to central IL for Monday. The
forecast type becomes a bit tricky north of a Rushville-Bloomington
line Monday into Monday night as upper level soundings indicate a
mix of rain/snow/sleet possible. Could be some minor accumulations
of snow NW of Peoria late Monday, but there is a lot of uncertainty
with this scenario 6 days out.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
ISSUED AT 1149 AM CST WED DEC 23 2015

Active convective weather with a complex weather system can be
expected in central and eastern IL this afternoon through this
evening. The majority of the area is in the warm sector of the
storm system, so ceilings have come up considerably due to this
and the high winds from the mixing of the lower atmosphere.

Several rounds of showers/t-storms will impact central and eastern
IL TAF sites through at least 20-21 UTC before the next round
approaches/develops in the 21-03 UTC timeframe. Added a TEMPO
group to not only highlight the MVFR visibility/ceilings from the
moderate to heavy rain, but also wind gusts exceeding 40 kts from
the strongest thunderstorms.

Outside of the thunderstorms, VFR conditions are anticipated.
However, an increasing pressure gradient this afternoon through
the evening will result in south to southwest winds of 25-30 kts
with gusts around 35 kts.

The sky is expected to partially clear and wind settle down a bit
after midnight local time. Increasing mid level clouds are
anticipated by mid-morning Thursday, but conditions will be VFR.

&&

.ILX Watches/Warnings/Advisories...
Wind Advisory until 2 AM CST Thursday for ILZ027>031-036>038-
040>043-047>050.

&&

SHORT TERM...Geelhart
LONG TERM...Miller
AVIATION...Miller
Hazardous weather outlook, Dec 23, 3:23 PM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CST WED DEC 23 2015

ILZ027>030-036-040-041-047-049-050-241200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-
323 PM CST WED DEC 23 2015

...WIND ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA INTO EARLY
THIS EVENING...AHEAD OF A COLD FRONT MOVING INTO THE AREA.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...ALTHOUGH
ISOLATED TORNADOES ARE ALSO POSSIBLE.

EVEN OUTSIDE OF THE STORMS...SOUTH WINDS OF 35 TO 45 MPH WITH A
FEW GUSTS UP TO 50 MPH...CAUSING TRAVEL DIFFICULTY FOR HIGH
PROFILE VEHICLES ON EAST WEST ORIENTED ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM
FRIDAY NIGHT THROUGH MONDAY NIGHT.. AMOUNTS OF 2 TO 4 INCHES ARE
LIKELY...WITH THE HEAVIER TOTALS SOUTH OF I-72. THIS WILL LIKELY
RESULT IN THE DEVELOPMENT OF RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED INTO EARLY THIS EVENING FOR
AREAS ROUGHLY WEST OF A PEORIA TO JACKSONVILLE LINE.

ILZ031-037-038-042-043-048-241200-
DE WITT-LOGAN-MCLEAN-MENARD-TAZEWELL-WOODFORD-
323 PM CST WED DEC 23 2015

...WIND ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT THE
AREA INTO THIS EVENING...AHEAD OF A COLD FRONT MOVING INTO THE
AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...
ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE.

EVEN OUTSIDE OF THE STORMS...SOUTH WINDS OF 30 TO 40 MPH...WITH
GUSTS UP TO 50 MPH...WILL CAUSE TRAVEL DIFFICULTY FOR HIGH
PROFILE VEHICLES ON EAST WEST ORIENTED ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM
FRIDAY NIGHT THROUGH MONDAY NIGHT.. AMOUNTS OF 2 TO 3 INCHES ARE
POSSIBLE. THIS WILL LIKELY RESULT IN THE DEVELOPMENT OF RIVER
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON THROUGH
THIS EVENING. CURRENT INDICATIONS SUGGEST IF ACTIVATION IS
NECESSARY...IT WOULD BE FROM 4 PM UNTIL 8 PM.

ILZ044>046-051>057-061>063-066>068-071>073-242130-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SANGAMON-SHELBY-VERMILION-
317 PM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY PUSH BACK INTO THE AREA LATE
THIS AFTERNOON AND INTO THIS EVENING...AHEAD OF A COLD FRONT
MOVING INTO THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE.

EVEN OUTSIDE OF THE STORMS...SOUTH WINDS WILL GUST FROM 35 TO 45
MPH...CAUSING TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ON EAST
WEST ORIENTED ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM
FRIDAY NIGHT THROUGH MONDAY NIGHT.. AMOUNTS OF 3 TO 4 INCHES ARE
POSSIBLE...WITH THE HEAVIER TOTALS SOUTH OF I-72. THIS WILL
LIKELY RESULT IN THE DEVELOPMENT OF RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON THROUGH
THIS EVENING. IF ACTIVATION IS REQUIRED...IT WOULD BE FROM 5 PM
THROUGH 900 PM.

In the hours before

Local storm report, Dec 23, 12:57 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CST WED DEC 23 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.34W
12/23/2015  M1.11 INCH       LOGAN              IL   OFFICIAL NWS OBS

            REPORTED AT NATIONAL WEATHER SERVICE

&&

BRO
Local storm report, Dec 23, 12:59 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CST WED DEC 23 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.34W
12/23/2015  M1.11 INCH       LOGAN              IL   OFFICIAL NWS OBS

            REPORTED AT NATIONAL WEATHER SERVICE

0830 AM     HEAVY RAIN       MOWEAQUA                39.63N 89.02W
12/23/2015  M1.20 INCH       SHELBY             IL   MESONET

            MESONET STATION MOWEAQUA /MWQUA/

0940 AM     TSTM WND DMG     WESTERVELT              39.46N 88.87W
12/23/2015                   SHELBY             IL   EMERGENCY MNGR

            SEVERAL SMALL TREE BLOWN OVER.

0950 AM     TSTM WND DMG     3 WNW CLARKSBURG        39.36N 88.80W
12/23/2015                   SHELBY             IL   EMERGENCY MNGR

            SHED BLOW DOWN.

0958 AM     TSTM WND DMG     OAKLEY                  39.85N 88.82W
12/23/2015                   MACON              IL   BROADCAST MEDIA

            ROOF PARTIALLY TORN OFF A CHURCH.

1004 AM     TSTM WND DMG     2 N WELDON              40.16N 88.75W
12/23/2015                   DE WITT            IL   BROADCAST MEDIA

            GRAIN BIN THROWN INTO A FIELD.

1015 AM     TSTM WND DMG     2 N SULLIVAN            39.63N 88.60W
12/23/2015                   MOULTRIE           IL   BROADCAST MEDIA

            SEMI BLOWN OVER ON CADWELL ROAD BETWEEN
            SULLIVAN AND CADWELL. REPORTED BY EMERGENCY
            MANAGER VIA NWS CHAT.

1035 AM     TSTM WND DMG     FOOSLAND                40.35N 88.42W
12/23/2015                   CHAMPAIGN          IL   COUNTY OFFICIAL

            SIX POWER-LINE POLES DOWN

1154 AM     HEAVY RAIN       2 NNW LONG CREEK        39.83N 88.87W
12/23/2015  M1.11 INCH       MACON              IL   ASOS

            ASOS STATION DECATUR AIRPORT /DEC/

1156 AM     HEAVY RAIN       3 E BLOOMINGTON         40.48N 88.92W
12/23/2015  M1.08 INCH       MCLEAN             IL   AWOS

            AWOS STATION BLMGTN CTRL IL RGL AP /BMI/

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Dec 23, 2:14 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
12/23/2015  M1.20 INCH       MCLEAN             IL   MESONET

&&

JRP
Local storm report, Dec 23, 2:21 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     4 N XENIA               38.69N 88.64W
12/23/2015                   CLAY               IL   EMERGENCY MNGR

            BARN DOORS BLOWN IN ON SOUTH SIDE, PARTIAL ROOF BLOWN OFF
            OF BARN AND EAST WALL BOWED OUT 18 INCHES. BARN SIZE 40
            FOOT BY 80 FOOT - ON BUTTERNUT ROAD.

&&

SHIMON
Local storm report, Dec 23, 2:29 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     3 E LAWRENCEVILLE       38.73N 87.63W
12/23/2015                   LAWRENCE           IL   911 CALL CENTER

            2 AMEREN POWER POLES SNAPPED OFF AT THE GROUND.

&&

SHIMON
Local storm report, Dec 23, 3:13 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       NE WATSON               39.03N 88.57W
12/23/2015  M1.17 INCH       EFFINGHAM          IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:04 AM CSTSpecial Weather StatementILXMcLean41 min
Dec 23, 9:16 AM CSTSpecial Weather StatementILXChristian, Macon, Shelby29 min
Dec 23, 9:20 AM CSTSevere Thunderstorm WarningILXMcLean25 min
Dec 23, 9:31 AM CSTRiver Flood WarningILXClay, Richland12 days
Dec 23, 9:48 AM CSTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Macon, Moultrie, Piatt and 1 more27 min
Dec 23, 10:10 AM CSTSpecial Weather StatementILXMcLean35 min
Dec 23, 11:15 AM CSTSpecial Weather StatementILXJasper45 min
Dec 23, 11:44 AM CSTSevere Thunderstorm WarningILXClark, Crawford, Jasper31 min
Dec 23, 11:59 AM CSTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland31 min
Dec 23, 12:41 PM CSTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland34 min
Dec 23, 2:10 PM CSTWind AdvisoryILXCass, Champaign, Christian, DeWitt, Fulton, Knox and 16 more9 hr
Dec 23, 3:44 PM CSTSevere Thunderstorm WarningILXSchuyler46 min
Dec 23, 4:16 PM CSTTornado WarningILXCass, Morgan, Scott29 min
Dec 23, 5:08 PM CSTTornado WarningILXKnox20 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.